Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Algebra and Its Applications cover

Volume 23, Issue 08 (July 2024)

Special Issue on Recent Advances in Non-Commutative Ring Theory In honor of Professor André Leroy
Guest Editors: Sergio R. López-Permouth, Cosmin Roman and Ashish Srivastava

Research Articles
No Access
Fixed points and orbits in skew polynomial rings
  • 2450078

https://doi.org/10.1142/S0219498824500786

Research Articles
No Access
A characterization of Goldie extending trivial Morita contexts
  • 2450098

https://doi.org/10.1142/S0219498824500981

Research Articles
No Access
On the structure of ideals in a family of skew polynomial rings
  • 2450174

https://doi.org/10.1142/S0219498824501743

Research Articles
No Access
On skew-commuting generalized skew derivations in prime and semiprime rings
  • 2450211

https://doi.org/10.1142/S0219498824502116

Research Articles
No Access
When are Baer modules extending?
  • 2450247

https://doi.org/10.1142/S0219498824502475

Research Articles
No Access
On three types of Galois extensions which are Azumaya
  • 2550032

https://doi.org/10.1142/S021949882550032X

Research Articles
Open Access
The question of Arnold on classification of co-artin subalgebras in singularity theory
  • 2550035

https://doi.org/10.1142/S0219498825500355

Research Articles
Open Access
On some notions of algebraically closed σ-fields
  • 2550036

https://doi.org/10.1142/S0219498825500367

Research Articles
No Access
Jordan-type derivations on trivial extension algebras
  • 2550039

https://doi.org/10.1142/S0219498825500392

Research Articles
No Access
Multiplicative lattices, idempotent endomorphisms, and left skew braces
  • 2550040

https://doi.org/10.1142/S0219498825500409

Research Articles
No Access
On λ-k-skew Lie product involving commuting additive maps on prime ∗-algebras
  • 2550042

https://doi.org/10.1142/S0219498825500422

Research Articles
No Access
Strongly π-regular elements and Drazin inverses
  • 2550043

https://doi.org/10.1142/S0219498825500434

Research Articles
No Access
Crossed product codes
  • 2550045

https://doi.org/10.1142/S0219498825500458

Research Articles
No Access
Relatively polyform modules
  • 2550046

https://doi.org/10.1142/S021949882550046X

Research Articles
No Access
Units and linear independence
  • 2550049

https://doi.org/10.1142/S0219498825500495

Research Articles
No Access
Small sets without unique products in torsion-free groups
  • 2550050

https://doi.org/10.1142/S0219498825500501

Research Articles
No Access
On hypercyclic rings
  • 2550051

https://doi.org/10.1142/S0219498825500513

Research Articles
No Access
Generating symmetric and alternating groups
  • 2550052

https://doi.org/10.1142/S0219498825500525

Research Articles
No Access
Structural properties of the quantized matrix algebra Dq(n) established by means of Gröbner–Shirshov basis theory
  • 2550057

https://doi.org/10.1142/S0219498825500574

Research Articles
No Access
On constacyclic codes of length 9ps over 𝔽pm and their optimal codes
  • 2550076

https://doi.org/10.1142/S0219498825500768

Research Articles
No Access
On some generalizations of abelian rings
  • 2550146

https://doi.org/10.1142/S0219498825501464

Research Articles
No Access
Abelian groups with C2
  • 2550149

https://doi.org/10.1142/S021949882550149X

Research Articles
No Access
E-solid rings, strongly IC rings and the Jacobson radical
  • 2550151

https://doi.org/10.1142/S0219498825501518

Research Articles
No Access
Representability of relatively free affine algebras over a Noetherian ring
  • 2550154

https://doi.org/10.1142/S0219498825501543